# SDR SCNA20251208464

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 73,559 hours, 27,873 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14DEF NO SMOKING LIGHT INOPERATIVE.  REMOVED AND REPLACED 14DEF NO SMOKING LAMPS IAW 33-25-00, OPS CHECKED GOOD.
